Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Having an earache not continuously. Taking tylenol. What does the finding mean?

My husband has been complaining of an earache in his right ear for about 2 weeks now and just a few days ago he said that just above the ear an inch or two it feels numb. The earache comes and goes and he has been taking tylenol for the pain. I have tried to get him to go to the doctor's but he won't. He is 42 years old. Should he be worried?
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
He may be having Acute otitis Media, 2 days ago pain may be due do radiating pain. He needs to contact an E.N.T Surgeon to confirm and start an appropriate antibiotic
Answered: Sat, 29 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor